# SDR DALA2023051103724

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 [AD//AA DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOWS: HOLE #12 CORROSION ON SKIN AND FTG BTW 5 AND 6 CLOCK POS, HOLE #14 CORROSION ON FTG AT 10 CLOCK POS AND GOUGES (02) ON FTG AT 5 AND 7 CLOCK POS, HOLE #15 SCRATCH ON SKIN AND FTG AT 11 CLOCK POS, IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00362: HOLES WERE REPAIRED PER PRI 608185-14 REV 1 AND ER/A 608185-14AD SEC.I REV. ORIG. (2759553)
